• Ali, S. Ahmad (Department of Mathematics Babu Banarasi Das University) ;
  • Rizvi, Sayyad Nadeem Hasan (Department of Mathematics Babu Banarasi Das University)
  • Received : 2016.10.20
  • Accepted : 2017.07.18
  • Published : 2017.10.31


The Bailey lemma has been a powerful tool in the discovery of identities of Rogers-Ramanujan type and also ordinary and basic hyper-geometric series identities. The mechanism of Bailey lemma has also led to the concepts of Bailey pair and Bailey chain. In the present work certain new WP-Bailey pairs have been established. We also have deduced a number of basic hypergeometric series identities as an application of new WP-Bailey pairs.


  1. S. Ahmad Ali and S. Nadeem Hasan Rizvi, Certain transformations and summations of basic hypergeometric series, J. Math. Comput. Sci. 5 (2015), no 1, 25-33.
  2. G. E. Andrews, A Genaral theory of identities of the Rogers-Ramanujan type, Bull. Amer. Math. Soc. 80 (1974), 1033-1052.
  3. G. E. Andrews, An analytic generalization of the Rogers-Ramanujan identities for odd moduli, Proc. Nat. Acad. Sci. USA 71 (1974), 4082-4085.
  4. G. E. Andrews, Multiple series Rogers-Ramanujan type identities, Paci c J. Math. 114 (1984), no. 2, 267-283.
  5. G. E. Andrews, Bailey's transform, lemma, chains and tree, Special functions 2000: current perspective and future directions (Tempe, AZ), 1-22, NATO Sci. Ser. II Math. Phys. Chem., 30, Kluwer Acad. Publ., Dordrecht, 2001
  6. G. E. Andrews and A. Berkovich, The WP-Bailey tree and its implications, J. Londan Math. Soc. (2) 66 (2002), no. 3, 529-549.
  7. W. N. Bailey, Identities of the Rogers-Ramanujan type, Proc. London Math. Soc. 50 (1949), 1-10.
  8. D. M. Bressoud, Some identities for terminating q-series, Math. Proc. Cambridge Phi- los. Soc. 89 (1981), no. 2, 211-223.
  9. R. Y. Denis, On certain summation of q-series and identities of Rogers-Ramanujan type, J. Math. Phys. Sci. 22 (1988), no. 1, 87-99.
  10. R. Y. Denis, S. N. Singh, and S. P. Singh, Certain transformation and summation formulae for q-series, Ital. J. Pure Appl. Math. 27 (2010), 179-190.
  11. Q. Foda and Y. H. Quano, Polynomial identities of the Rogers-Ramanujan type, Internat. J. Modern. Phys. A 10 (1995), no. 16, 2291-2315.
  12. G. Gasper and R. Mizan, Basic Hypergeometric Series, Second Edition. Encyclopedia of Mathematics and Its Applications, 96. Cambridge University Press, Cambridge, 2004.
  13. Q. Liu and X. Ma, On the characteristic equation of well-poised Bailey chains, Ramanujan J. 18 (2009), no. 3, 351-370.
  14. S. N. Singh, Certain partition theorems of Rogers-Ramanujan type, J. Indian Math. Soc. (N.S.) 62 (1996), no. 1-4, 113-120.
  15. S. N. Singh, On certain summation and transformation formulas for basic hypergeometric series, Int. J. Math. Arch. 2 (2011), no. 12, 2670-2677.
  16. U. B. Singh, A note on a transformation of Bailey, Quart. J. Math. Oxford Ser. (2) 45 (1994), no. 177, 111-116.
  17. L. J. Slater, A new proof of Rogers's transformations of in nite series, Proc. London Math. Soc. (2) 53 (1951), 460-475.
  18. L. J. Slater, Futher identities of the Rogers-Ramanujan type, Proc. London Math. Soc. 54 (1952), 147-167.
  19. V. P. Spiridonov, An elliptic incarnation of the Bailey chain, Int. Math. Res. Not. 37 (2002), no. 37, 1945-1977.
  20. A. Verma and V. K. Jain, Certain summation formulae for q-series, J. Indian Math. Soc. 47 (1983), no. 1-4, 71-85.
  21. S. O. Warnaar, 50 years of Bailey's lemma, Algebraic combinatorics and applications (Gweinstein, 1999), 333-347, Springer, Berlin, 2001.
  22. S. O. Warnaar, Extensions of the well-poised and elliptic well-poised Bailey lemma, Indag. Math. New Series 14 (2003), no. 3-4, 571-588.